Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 4537450, 13 pages
https://doi.org/10.1155/2017/4537450
Research Article

Chaotic Dynamics and Control of Discrete Ratio-Dependent Predator-Prey System

Department of Mathematics, University of Dhaka, Dhaka 1000, Bangladesh

Correspondence should be addressed to Sarker Md. Sohel Rana; moc.liamg@udhtm.anars

Received 30 March 2017; Revised 8 May 2017; Accepted 15 May 2017; Published 10 July 2017

Academic Editor: Abdelalim Elsadany

Copyright © 2017 Sarker Md. Sohel Rana. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. J. Lotka, Elements of Mathematical Biology, Williams and Wilkins, Baltimore, Md, USA, 1925.
  2. V. Volterra, “Variazioni e fluttuazioni del numero diâindividui in specie animali conviventi,” Mem. R. Accad. Naz. Dei Lincei, vol. 2, 1926. View at Google Scholar
  3. R. Arditi and L. R. Ginzburg, “Coupling in predator-prey dynamics: ratio-dependence,” Journal of Theoretical Biology, vol. 139, no. 3, pp. 311–326, 1989. View at Publisher · View at Google Scholar · View at Scopus
  4. A. P. Gutierrez, “The physiological basis of ratio-dependent predatorprey theory: a metabolic pool model of Nicholsonâs blowflies as an example,” Ecology, vol. 73, pp. 1552–1563, 1992. View at Google Scholar
  5. R. Arditi, L. R. Ginzburg, and H. R. Akcakaya, “Variation in plankton densities among lakes: a case for ratio-dependent predation models,” The American Naturalist, vol. 138, no. 5, pp. 1287–1296, 1991. View at Publisher · View at Google Scholar
  6. D. Xiao, W. Li, and M. Han, “Dynamics in a ratio-dependent predator-prey model with predator harvesting,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 14–29, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S.-B. Hsu, T.-W. Hwang, and Y. Kuang, “A ratio-dependent food chain model and its applications to biological control,” Mathematical Biosciences, vol. 181, no. 1, pp. 55–83, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S.-B. Hsu, T.-W. Hwang, and Y. Kuang, “Global analysis of the Michaelis-MENten-type ratio-dependent predator-prey system,” Journal of Mathematical Biology, vol. 42, no. 6, pp. 489–506, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  9. D. Xiao and S. Ruan, “Global dynamics of a ratio-dependent predator-prey system,” Journal of Mathematical Biology, vol. 43, no. 3, pp. 268–290, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Z. He and X. Lai, “Bifurcation and chaotic behavior of a discrete-time predator-prey system,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 12, no. 1, pp. 403–417, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Z. He and B. o. Li, “Complex dynamic behavior of a discrete-time predator-prey system of Holling-III type,” Advances in Difference Equations, vol. 180, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Z. Jing and J. Yang, “Bifurcation and chaos in discrete-time predator-prey system,” Chaos, Solitons & Fractals, vol. 27, no. 1, pp. 259–277, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. X. L. Liu and D. M. Xiao, “Complex dynamic behaviors of a discrete-time predator-prey system,” Chaos, Solitons & Fractals, vol. 32, no. 1, pp. 80–94, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. M. S. Rana, “Bifurcation and complex dynamics of a discrete-time predator-prey system with simplified Monod-Haldane functional response,” Advances in Difference Equations, vol. 345, 2015. View at Google Scholar
  15. S. M. S. Rana, “Bifurcation and complex dynamics of a discrete-time predator-prey system involving group defense,” Computational Ecology and Software, vol. 5, no. 3, pp. 222–238, 2015. View at Google Scholar
  16. S. M. S. Rana, “Bifurcation and complex dynamics of a discrete-time predator-prey system,” Computational Ecology and Software, vol. 5, no. 2, pp. 187–200, 2015. View at Google Scholar
  17. W. Tan, J. Gao, and W. Fan, “Bifurcation analysis and chaos control in a discrete epidemic system,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 974868, 13 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  18. C. Wang and X. Li, “Stability and Neimark-Sacker bifurcation of a semi-discrete population model,” The Journal of Applied Analysis and Computation, vol. 4, pp. 419–435, 2014. View at Google Scholar · View at MathSciNet
  19. M. Zhao, Z. Xuan, and C. Li, “Dynamics of a discrete-time predator-prey system,” Advances in Difference Equations, vol. 191, 2016. View at Google Scholar
  20. M. Zhao, C. Li, and J. Wang, “Complex dynamic behaviors of a discrete-time predator-prey system,” The Journal of Applied Analysis and Computation, vol. 7, no. 2, pp. 478–500, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  21. G. Chen, Z. Teng, and Z. Hu, “Analysis of stability for a discrete ratio-dependent predator-prey system,” Indian Journal of Pure and Applied Mathematics, vol. 42, no. 1, pp. 1–26, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  22. L. Cheng and H. Cao, “Bifurcation analysis of a discrete-time ratio-dependent predator-prey model with Allee effect,” Communications in Nonlinear Science and Numerical Simulation, vol. 38, pp. 288–302, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Y. Xia, J. Cao, and M. Lin, “Discrete-time analogues of predator-prey models with monotonic or nonmonotonic functional responses,” Nonlinear Analysis: Real World Applications, vol. 8, no. 4, pp. 1079–1095, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. N. Elaydi, An Introduction to Difference Equations, Springer-Verlag, New York, NY, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Y. A. Kuznetsov, Elements of Applied Bifurcation Theory, Springer-Verlag, New York, NY, USA, 2nd edition, 1998. View at MathSciNet
  26. J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcation of Vector Fields, Springer-Verlag, New York, NY, USA, 1983. View at MathSciNet
  27. C. Robinson, Dynamical Systems: Stability, Symbolic Dynamics and Chaos, Boca Raton, NY, New York, USA, 2nd edition, 1999.
  28. S. Wiggins, Introduction to Applied Nonlinear Dynamical Systems and Chaos, vol. 2, Springer-Verlag, New York, NY, USA, 2003. View at MathSciNet
  29. J. H. E. Cartwright, “Nonlinear stiffness Lyapunov exponents and attractor dimension,” Physics Letters A, vol. 264, pp. 298–304, 1999. View at Google Scholar
  30. J. L. Kaplan and J. A. Yorke, “Preturbulence: a regime observed in a fluid flow model of Lorenz,” Communications in Mathematical Physics, vol. 67, no. 2, pp. 93–108, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  31. S. Lynch, Dynamical Systems with Applications Using Mathematica, Birkhäuser, Boston, Mass, USA, 2007. View at MathSciNet